MathSciNet Relay Station
MathSciNet bibliographic data
MR442996 (56 #1371) 58F99
Bogdanov, R. I. The versal deformation of a singular point of a vector field on the plane in the case of zero eigenvalues. (Russian) Trudy Sem. Petrovsk. Vyp. 2 (1976), 37–65.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement